# SDR UALA2011062203074

- Difficulty date: June 22, 2011
- Submitted: June 25, 2011
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 74,261 hours, 21,417 cycles
- Engine: Pwa PW2037
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: 29 Abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ASSY LOOSE 29ABC.  REPLACED RT FRONT MOUNT STUD AND ANTI RATTLE NUT IAW MM.
